# SDR VQI2011F00006

- Difficulty date: April 22, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 3204
- Engine: Cfmint CFM565B6P
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: D5211071620000
- Condition: Out Of Alignment
- Location: Main Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND SERVICING OF THE ACFT THE CATERING CREW NOTED THAT THE R1 DOOR GUST LOCK (DOOR STAY) MECHANISM WAS NOT ENGAGING AND NOTIFIED THE CAPTAIN.  THE CAPT NOTIFIED MX CONTROL ABOUT THE ISSUE AT 1930Z.  MX WAS CALLED.  UPON INSP, FOUND THE GUST LOCK RELEASE BUTTON HAD NO MECHANICAL TENSION.  GUST LOCK MECHANISM ACCESS COVER REMOVED FOR ACCESS.  THE BUSHING THAT ALIGNS THE PLASTIC PLUNGER BUTTON WAS FOUND MIGRATED FROM ITS NORMAL POSITION.  THE BUSHING WAS INSPECTED AND REPOSITIONED INTO ITS CORRECT ALIGNMENT.  THE DOOR STAY LOCK MECHANISM OPERATED NORMALLY IAW AMM 52-11-12.   AIRCRAFT WAS PLACED BACK IN SERVICE AND DEPARTED AFTER A 2.15 DELAY.  NO FURTHER ISSUES WITH THIS DOOR HAVE BEEN NOTED.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AD SB, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REQUIREMENTS.
